# SDR IXXA0200097S

- Difficulty date: July 16, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 73,466 hours, 20,110 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 73,466 hours, 20,110 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION AND CRACKS WERE DETECTED UNDER AN EXISTING REPAIR ON THE FUSELAGE AT STATION 1530 LONGERON 21L TO LONGERON 21R.  REPAIR ACCOMPLISHED, REMOVED DAMAGED AREA AND EXISTING DOUBLER, FABRICATION AND INSTALLATION OF NEW REPAIR DOUBLER, FILLER AND FINGER DOUBLER IAW THE DOUGLAS SRM AND EA 28298-5209-02-125
